MathSciNet Relay Station
MathSciNet bibliographic data
MR222915 (36 #5965) 57.55
Mukherjea, K. K. Coincidence theory for infinite dimensional manifolds. Bull. Amer. Math. Soc. 74 1968 493–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement